# SDR CALA2025113011588

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 79,165 hours, 32,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT SEAT 23C. REMOVED AND REPLACED EXIT PATH SEAT MOUNTED LIGHT HARNESS. REF AMM 33-51-19-000/400-002-A. OPS CHECKED GOOD AT THIS TIME.
